MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT
Model Number J20007D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presented with a dislocated flap on the right eye at one day post-op.Doctor had to refloat the flap.No additional information was provided.
 
Additional Manufacturer Narrative
Section a2 a3, a4 and a5: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as the device is not implantable.Section d6b: if explanted, give date: not applicable, as the device is not implantable.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6 health effect - clinical code: flap dislocation.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Additional Manufacturer Narrative
Correction: section h3 device evaluated by manufacturer: yes.In the initial report the field service visit wasn't added.Field service engineer (fse) visited site and evaluated the flap thickness using several of the customer's patient interfaces with lot# 60604111 which all had a normal lift.Additional information: manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
IFS ADVANCED FEMTOSEC LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key24575247
Report Number3012236936-2026-000065
Device Sequence Number18739852
Product Code GEX
UDI-Device Identifier05050474573468
UDI-Public(01)05050474573468
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJ20007D
Device Catalogue NumberJ20007D
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexFemale